Vol. 25, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Noncommutative rings whose cyclic modules have cyclic injective hulls

Barbara Osofsky

Vol. 25 (1968), No. 2, 331–340
Abstract

A ring R is called hypercyclic if every cyclic R-module has cyclic injective hull. If R is hypercyclic and R∕J artinian, then R is a ring direct sum of matrix rings over local hypercyclic rings. The structure of local hypercyclic rings is studied.

Mathematical Subject Classification
Primary: 16.50
Milestones
Received: 18 January 1967
Published: 1 May 1968
Authors
Barbara Osofsky